RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 9, Number 2  


Mëbius Contest
Boris Feigin
209
Bounds on ordered codes and orthogonal arrays
Alexander Barg, Punabrasu Purkayastha
211
Logarithmic asymptotics for the number of periodic orbits of the Teichmüller flow on Veech's space of zippered rectangles
Alexander I. Bufetov
245
On the question of ergodicity for minimal group actions on the circle
Bertrand Deroin, Victor Kleptsyn, Andrés Navas
263
Adams operations and power structures
E. Gorsky
305
Legendrian dualities and spacelike hypersurfaces in the lightcone
Shyuichi Izumiya
325
Lifting central invariants of quantized Hamiltonian actions
Ivan Losev
359
Notes on simplicial BF theory
P. Mnëv
371
BCOV theory via Givental group action on cohomological fields theories
Sergey Shadrin
411
Corrigenda and Addenda: Étale cohomology, Lefschetz theorems and number of points of singular varieties over finite fields
Sydhir R. Ghorpade, Gilles Lachaud
431
Armen Sergeev
V. Buchstaber, S. Gusein-Zade, Yu. Ilyashenko, V. Kozlov, S. Natanzon, O. Sheinman, A. Sossinsky, D. Treschev, M. Tsfasman
439
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019